I have had my kidney transplant 10 years ago . the creatine level was stable until 2005 when the figure rose from 150 to 220 . A scan was done to find out about the kidney function , the result was normal and Biopsy test was carried out and it was reported that it could be a "wear and tear" in the kidney . Later I read that a high dosage of cyclosporine tablet intake for a long time might affect kidney function then I was on 150mg twice a day between 20004- 2006 . It was later reduced and the creatine remain stable between 220- 240 until few week ago that it rose to 283. My concern is that what could cause the sudden increase and is it possible for it to come down in the future .Is there any suggestion to what can be done to lower the creatine level?
HI i just joined this site but i was on Cyclo for around 14 years i had losrt of damage to the kidney due toxicity i am now on tacromulus or Prograf which is a much stronger drug and doesnt cause as much toxicity to the kidney as cyclo dose and with newwer transplants doctors have stopped cyclo as an immunosuppresent and using prograf and micrphonolate instead. Microphenolate is also a good drug but has bad side effects anf u talk 2 ur doc then he or she can prescribe wat med u should b on. hope this helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.